# SDR U5QA202506210154

- Difficulty date: June 21, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N307JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20123
- Aircraft time: 6,520 hours, 3,623 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 93PARAV1GGLD
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON SHORT FINAL BELOW 500' AUDIO ALERT TOO LOW GEAR. ON FIRST GO AROUND ELECTED NOT TO RAISE GEAR ON THE DOWN THREE GREEN INDICATION. ON SECOND ATTEMPT WITH SAME ALERT ELECTED TO RAISE GEAR AND EXECUTE A NORMAL PATTERN. THIRD LANDING ATTEMPT WAS NORMAL.  MX C/A: INTERROGATED MDC, FOUND NO RELATED FAULTS FOR PROXIMITY SYSTEM. CUSTOMER REQUEST TO PERFORM A TAWS OPERATIONAL CHECK. COMPLIED WITH OPS CHECK TASK 34-42-01-710-802 (2.) A-E STEPS 1-14. STEP 15 REQUIRES OPENING OF HYD CIRCUIT BREAKERS AND POSITION GEAR HANDLE UP. WILL NEED TO BE PLACED ON JACKS FOR THIS PORTION OF TEST ALONG WITH GEAR SWINGS. MCC SENT IN DOWNLOADS TO CRC FOR REVIEW. PER MCC AND CRC REPLACED LANDING GEAR CONTROL PANEL ASSEMBLY WITH CUSTOMER SUPPLIED NEW PART PER CHALLENGER 300 AMM CH 32-31-13 AND C/W TAWS OPERATIONAL CHECK TASK 34-42-01. ALL OPS CHECKS GOOD.
